File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Numerical methods for dividend optimization using regime-switching jump-diffusion models

TitleNumerical methods for dividend optimization using regime-switching jump-diffusion models
Authors
KeywordsJump diffusion
Dividend policy
Regime switching
Stochastic control
Issue Date2011
PublisherAmerican Institute of Mathematical Sciences. The Journal's web site is located at http://aimsciences.org/journals/home.jsp?journalID=23
Citation
Mathematical Control and Related Fields, 2011, v. 1 n. 1, p. 21-40 How to Cite?
AbstractThis work develops numerical methods for finding optimal dividend policies to maximize the expected present value of dividend payout, where the surplus follows a regime-switching jump diffusion model and the switching is represented by a continuous-time Markov chain. To approximate the optimal dividend policies or optimal controls, we use Markov chain approximation techniques to construct a discrete-time controlled Markov chain with two components. Under simple conditions, we prove the convergence of the approximation sequence to the surplus process and the convergence of the approximation to the value function. Several examples are provided to demonstrate the performance of the algorithms
Persistent Identifierhttp://hdl.handle.net/10722/135499
ISSN
2015 Impact Factor: 0.756
2015 SCImago Journal Rankings: 0.710
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorJin, Zen_US
dc.contributor.authorYin, Gen_US
dc.contributor.authorYang, Hen_US
dc.date.accessioned2011-07-27T01:36:07Z-
dc.date.available2011-07-27T01:36:07Z-
dc.date.issued2011en_US
dc.identifier.citationMathematical Control and Related Fields, 2011, v. 1 n. 1, p. 21-40en_US
dc.identifier.issn2156-8472-
dc.identifier.urihttp://hdl.handle.net/10722/135499-
dc.description.abstractThis work develops numerical methods for finding optimal dividend policies to maximize the expected present value of dividend payout, where the surplus follows a regime-switching jump diffusion model and the switching is represented by a continuous-time Markov chain. To approximate the optimal dividend policies or optimal controls, we use Markov chain approximation techniques to construct a discrete-time controlled Markov chain with two components. Under simple conditions, we prove the convergence of the approximation sequence to the surplus process and the convergence of the approximation to the value function. Several examples are provided to demonstrate the performance of the algorithms-
dc.languageengen_US
dc.publisherAmerican Institute of Mathematical Sciences. The Journal's web site is located at http://aimsciences.org/journals/home.jsp?journalID=23en_US
dc.relation.ispartofMathematical Control and Related Fieldsen_US
dc.rightsMathematical Control and Related Fields. Copyright © American Institute of Mathematical Sciences.-
dc.subjectJump diffusion-
dc.subjectDividend policy-
dc.subjectRegime switching-
dc.subjectStochastic control-
dc.titleNumerical methods for dividend optimization using regime-switching jump-diffusion modelsen_US
dc.typeArticleen_US
dc.identifier.emailYang, H: hlyang@hku.hken_US
dc.identifier.authorityYang, H=rp00826en_US
dc.identifier.doi10.3934/mcrf.2011.1.21-
dc.identifier.hkuros187178en_US
dc.identifier.volume1en_US
dc.identifier.issue1en_US
dc.identifier.spage21en_US
dc.identifier.epage40en_US
dc.identifier.eissn2156-8499-
dc.identifier.isiWOS:000208738000002-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats